# SDR AWXA960366

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK ON FWD SIDE OF AFT CARGO DOOR FRAME, BS 794, STRINGER 24R.  FABRICATED REPAIR PARTS AFTER CONTAINMENT OF CRACK.  INSTALLED REPAIR APRTS PER SRM 53-10-4.  (M)
